# SDR FDEA2019062081354

- Difficulty date: June 18, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N141FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42724
- Aircraft time: 5,185 hours, 2,213 cycles
- System (JASC): 3150 · Central Warning
- Part: Module
- Part number: 285T003117
- Condition: Malfunctioned
- Location: Configuration
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DESCENDING FROM 4000'O 3000' AND ABOUT 3800' AGL  THRUST AT IDLE FLAPS AT 1, 210KTS IN FLCH , MASTER WARNING SOUNDED WITH CONFIG   LIGHT AND "GEAR NOT DOWN " EICAS MESSAGE. LASTED ABOUT 1 SECONDAND THEN  CEASED.  FACT 18JUN19 12:12   BOS U  T/S SYSTEM IAW FIM 31-51, FAULT TREE 811, TO STEP  34. REMOVED/REPLACED AND TESTED LANDING GEAR  CONFIGURATION MODULE IAW MM 31-51-04/401, OPS CKS  NORMAL.   FACT 18JUN19 12:12   BOS   T/S SYSTEM IAW FIM 31-51, FAULT TREE 811, TO STEP 34. REMOVED/REPLACED AND TESTED   LANDING GEAR CONFIGURATION MODULE IAW MM 31-51-04/401, OPS CKS NORMAL.
